# SDR SIMA200729914

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 20,383 hours, 19,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 20,383 hours, 19,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE CARGO DOOR CUT OUT LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED THE SILL AND REPLACED WITH A NEW SILL PN 145-25480-603 IAW EMBRAER SRM CHAPTERS 51-20-01, 51-20-03, 51-40-02,51-40-06, 51-40-09 AND EMBRAER CPM CHAPTERS 51-21-04, 51-21-05 AND 51-21-06.  AIRCRAFT RETURN TO SERVICE.
